| Catalog Number |
2R8401 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/04/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H10: three (3) samples were received for evaluation.A visual inspection was performed which observed a low assembly in two of the samples only.Functional tests which included pressure and clear passage under water tests were performed which revealed a leak between the assembly of the tubing and the drip chamber on the two samples in which the low assembly was observed.A functional priming test was also performed which identified a leak between the assembly of the tubing and the drip chamber on all three of the samples.Dimensional testing was performed and the tubing on all samples met specification.The reported condition was verified.The cause of the condition could not be determined.A nonconformance has been opened to address this issue.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
E1: initial reporter address: (b)(6) g1: device manufacturer address 1: 600 mts.Oeste de entrada, principal ave.Las americas, parque industrial should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that two (2) clearlink system non-dehp solution sets leaked from the drip chamber.The issue was identified during priming.There was a separation of the drip chamber and tubing.There was no patient involvement.No additional information is available.